# SDR QXEA200501746

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,088 hours, 11,709 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2419: AFTER TAKEOFF, HAD A MOMENTARY IAS MISMATCH, THEN AGAIN ON OUR DESCENT RECEIVED ANOTHER IAS MISMATCH MESSAGE THAT WAS 10 KT DIFFERENT.  CAPTAIN SIDE WAS SLOWER THAN FO'S AIRSPEED INDICATOR AND ISI AIRSPEED INDICATOR. THE DIFFERENCE LASTED APPROXIMATELY 30 SECONDS AND THEN CORRECTED ITSELF.  THEN WENT AHEAD AND RAN IAS MISMATCH CHECKLIST.  MAINTENANCE CLEANED OUT CAPTAIN'S PITOT LINES IAW AMM 34-11-00, PAGE 201.  C/W PITOT/STATIC LEAK CHECK IAW MTC NR 6341102.  CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
